MAUDE Adverse Event Report: GENICON GENICON MONOPOLAR; MONOPOLAR MAXI GRIP FENESTRATED GRASPER

GENICON GENICON MONOPOLAR; MONOPOLAR MAXI GRIP FENESTRATED GRASPER
Model Number 533-005-945
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Event or Problem Description
Two units of 533-005-945, lot 160556-b, fell apart during a lap colorectal procedure.The parts were successfully retrieved.

Brand Name
GENICON MONOPOLAR
Common Device Name
MONOPOLAR MAXI GRIP FENESTRATED GRASPER
Manufacturer (Section D)
GENICON
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key7578019
Report Number3002590791-2018-00001
Device Sequence Number11078098
Product Code GEI
UDI-Device Identifier00877972002192
UDI-Public00877972002192
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061417
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/07/2018
Report Date (Section F) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2019
Device Model Number533-005-945
Device Catalogue Number533-05-945
Device Lot Number160556-B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/11/2018
Event Location Hospital
Date Report to Manufacturer01/11/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1